Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Inequalities for harmonic polynomials in two and three dimensions


Authors: A. C. Schaeffer and G. Szegö
Journal: Trans. Amer. Math. Soc. 50 (1941), 187-225
MSC: Primary 41.1X
DOI: https://doi.org/10.1090/S0002-9947-1941-0005164-7
MathSciNet review: 0005164
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bernstein, Sur un théorème de M. Szegö, Prace Matematyczno-Fizyczne, vol. 44 (1937), pp. 9-14.
  • [2] M. Riesz, Eine trigonometrische Interpolationsformel und einige Ungleichungen für Polynome, Jahresbericht der deutschen Mathematiker-Vereinigung, vol. 23 (1915), pp. 354-368.
  • [3] G. Szegö, Über trigonometrische und harmonische Polynome, Mathematische Annalen, vol. 79 (1919), pp. 323-339. MR 1511934
  • [4] -, Über einen Satz des Herrn S. Bernstein, Schriften der Königsberger Gelehrten Gesellschaft, 1928, pp. 59-70.
  • [5] -, Über trigonometrische Interpolation, Schriften der Königsberger Gelehrten Gesellschaft, 1928, pp. 71-80.
  • [6] -, Solution to Problem 3705 (proposed by Raphael Robinson), American Mathematical Monthly, vol. 43 (1936), pp. 246-259.
  • [7] -, On the gradient of solid harmonic polynomials, these Transactions, vol. 47 (1940), pp. 51-65. MR 0000847 (1:137c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1941-0005164-7
Article copyright: © Copyright 1941 American Mathematical Society

American Mathematical Society